advertisement
Question
Posted by: Jason | 2007/06/14

Gastric inflamation and Dumping Syndrome

Hi

My Doctor has given me medication for the gastic inflamation (Denol, trichazole and tetracycline and omeprazole) My question comes to the Dumping Syndrome as in all the cases I have read it should only occur when I have had an Operation on my stomach which I have had no operations. I have had Malt Lyphomo which I had Chemo could this be the cause of dumping syndrome?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Jason
You don't normally get dumping syndrome without an operation but the inflammation in your stomach may make your stomach hypersensitive to some foods. I don't think the Chemo played a role.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement